# SDR DALA2023042703311

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,239 hours, 27,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. 2L SLIDE BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: T/S PER FIM 25-66-815-802. CHECKED AND CLEAN GRIT BAR AND SENSOR. OPS CHECKED DOOR WITH LIGHT OPERATIONAL. OPS CHECK GOOD PER B757 AMM 25-66 FCP REMOVED. (2737418)
